Can taking naproxen cause abdominal cramps? I have severe back pain - scoliosis, degenerative disk disease, arthritis, 2 pinched nerves - all diagnosed through MRI. I am 61 years old. Found some naproxen and have been cramping for 2 days since starting?
Hi, Naproxen can cause impaired gastric mucosal coat, resulting in increased effects of acid over gut, causing abdominal pain, rarely crampy. As you have problems of spine that may require long term medication, you better choose safer alternatives after consulting an orthopedician. Do not forget to tell that your gut is sensitive to pain killers. All the best.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]